# SDR AWXA960557

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2958 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT INOP AT ROW 13 A, B, C.  REPAIRED BROKEN WIRE PER STANDARD PRACTICES.  OPERATIONAL CHECK NORMAL.  (M)
